# SDR SWIA201335396

- Difficulty date: November 24, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 26,205 hours, 21,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NOT CHARGED.  FLT 4552 ALLOWED EMERGENCY LIGHTS TO CHARGE.  OPERATIONS CHECKED GOOD.
